Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On the flow of a viscous electrically conducting fluid

Author: H. P. Greenspan
Journal: Quart. Appl. Math. 18 (1961), 408-411
MSC: Primary 76.00
DOI: https://doi.org/10.1090/qam/119755
MathSciNet review: 119755
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.00

Retrieve articles in all journals with MSC: 76.00

Additional Information

DOI: https://doi.org/10.1090/qam/119755
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society